# SDR UIEA2018090601906

- Difficulty date: September 4, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,967 hours, 38,013 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Circuit Card
- Part number: 285T045817
- Part serial: D00145
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG "RT ENG SPEED CARD" DISPLAYED. C/W FIM 73-21 FT 815. R&R RIGHT ENG N2 SPEED CARD IAW AMM 73-21-54. MSG CLEARED. PERFORMED GROUND ENG RUN IAW CHECK LIST, NO MESSAGES AND OPS CK GOOD.
